# SDR ABXA030032

- Difficulty date: January 11, 2003
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- Aircraft time: 45,682 hours, 35,653 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERHEAD EMERGENCY LIGHT DIM. TIGHTENED GROUND WIRE ON RIGHT OVERHEAD EMERGENCY LIGHT FIXTURE. OPS CHECKED GOOD IAW AMM.
